# SDR UPS06848317

- Difficulty date: October 11, 2006
- Submitted: October 25, 2006
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- Aircraft time: 69,055 hours, 45,885 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: DC853B0095
- Condition: Cracked
- Location: Fs 1690 L34r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 L34R AT STA 1690 HAS BULGE UNDER SPLICE END.  REMOVED FASTENERS AT L34R STA 1690 UNDER SPLICE, NO CORROSION NOTED IAW SRM 51-1-21.  FOUND SPLICE END CRACKED AT STA 1690 L34R.  REMOVED AND REPLACED LONGERON SPLICE END AT STA 1690, L34R IAW SRM 51-20-00 51-1-20D.
